A note on multiplier transformation

Kanthalakshmi, H. N. and Latha, S. (2012) A note on multiplier transformation. International Journal of Contemporary Mathematical Sciences, 7 (21-24). pp. 1051-1059. ISSN 1312-7586

[img] Text (Full Text)
A Note on Multiplier Transformation.pdf - Published Version

Download (92kB)
Official URL: http://www.m-hikari.com/ijcms/ijcms-2012/21-24-201...


In the present paper,we define the class T m ë (á, â, l) using the multiplier transformation. For functions belonging to this class we discuss coefficient estimates, inclusion relations, extreme points and some more properties.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Yuvaraj college > Mathematics
Depositing User: C Swapna Library Assistant
Date Deposited: 28 Aug 2019 06:16
Last Modified: 28 Aug 2019 06:16
URI: http://eprints.uni-mysore.ac.in/id/eprint/7215

Actions (login required)

View Item View Item